Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Transient Solution to an infinite Server Queue with Varying Arrival and Departure Rate

Pages : 1-3

DOI : 10.3844/jmssp.2010.1.3

Published On : March 31, 2010

Negative Binomial-Lindley Distribution and Its Application

Pages : 4-9

DOI : 10.3844/jmssp.2010.4.9

Published On : March 31, 2010

Asymptotic Properties of Spectral Estimates of Second-Order with Missed Observations

Pages : 10-16

DOI : 10.3844/jmssp.2010.10.16

Published On : March 31, 2010

An Improved Binary Method for Scalar Multiplication in Elliptic Curve Cryptography

Pages : 28-33

DOI : 10.3844/jmssp.2010.28.33

Published On : March 31, 2010

Quadratic Convergence Ratio of Constrained Optimal Control Problems

Pages : 42-46

DOI : 10.3844/jmssp.2010.42.46

Published On : March 31, 2010

Boundary Distributions with Respect to Chebyshev's Inequality

Pages : 47-51

DOI : 10.3844/jmssp.2010.47.51

Published On : March 31, 2010

Exterior Differential Systems for Higher Order Partial Differential Equations

Pages : 52-55

DOI : 10.3844/jmssp.2010.52.55

Published On : March 31, 2010

A Multiderivative Collocation Method for 5th Order Ordinary Differential Equations

Pages : 60-63

DOI : 10.3844/jmssp.2010.60.63

Published On : March 31, 2010

The Time-Dependent Mean and Variance of the Non-Stationary Markovian Infinite Server System

Pages : 68-71

DOI : 10.3844/jmssp.2010.68.71

Published On : March 31, 2010

Generalization of (0, 4) Lacunary Interpolation by Quantic Spline

Pages : 72-78

DOI : 10.3844/jmssp.2010.72.78

Published On : March 31, 2010